RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 30–36 (Mi mz3945)  

This article is cited in 17 scientific papers (total in 17 papers)

On a problem of Zalcman and its generalizations

V. V. Volchkov

Donetsk National University

Full text: PDF file (1326 kB)

English version:
Mathematical Notes, 1993, 53:2, 134–138

Bibliographic databases:

Received: 06.05.1992

Citation: V. V. Volchkov, “On a problem of Zalcman and its generalizations”, Mat. Zametki, 53:2 (1993), 30–36; Math. Notes, 53:2 (1993), 134–138

Citation in format AMSBIB
\Bibitem{Vol93}
\by V.~V.~Volchkov
\paper On a~problem of Zalcman and its generalizations
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 30--36
\mathnet{http://mi.mathnet.ru/mz3945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220807}
\zmath{https://zbmath.org/?q=an:0798.30025}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 134--138
\crossref{https://doi.org/10.1007/BF01208316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400026}


Linking options:
  • http://mi.mathnet.ru/eng/mz3945
  • http://mi.mathnet.ru/eng/mz/v53/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, “A definitive version of the local two-radii theorem”, Sb. Math., 186:6 (1995), 783–802  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Volchkov, “An extremum problem related to Morera's theorem”, Math. Notes, 60:6 (1996), 606–610  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. V. Volchkov, “Solution of the support problem for several function classes”, Sb. Math., 188:9 (1997), 1279–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Volchkov, “Extremal problems on Pompeiu sets”, Sb. Math., 189:7 (1998), 955–976  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. V. Volchkov, “Injectivity sets for the Radon transform over a sphere”, Izv. Math., 63:3 (1999), 481–493  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Volchkov, VV, “Functions with zero integrals over parallelepipeds”, Doklady Akademii Nauk, 369:4 (1999), 444  mathnet  mathscinet  zmath  isi
    7. Vit. V. Volchkov, “On functions with zero spherical means of complex hyperbolic spaces”, Math. Notes, 68:4 (2000), 436–443  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. V. Volchkov, “A definitive version of the local two-radii theorem on hyperbolic spaces”, Izv. Math., 65:2 (2001), 207–229  mathnet  crossref  crossref  mathscinet  zmath
    9. V. V. Volchkov, “Theorems on ball mean values in symmetric spaces”, Sb. Math., 192:9 (2001), 1275–1296  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. Vit. V. Volchkov, “Functions with zero ball means on the quaternionic hyperbolic space”, Izv. Math., 66:5 (2002), 875–903  mathnet  crossref  crossref  mathscinet  zmath
    11. Volchkov, VV, “On mean periodic functions on complex hyperbolic spaces”, Siberian Mathematical Journal, 43:2 (2002), 215  mathnet  crossref  mathscinet  zmath  isi
    12. Vit. V. Volchkov, N. P. Volchkova, “Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space”, St. Petersburg Math. J., 15:5 (2003), 753–771  mathnet  crossref  mathscinet  zmath
    13. V. V. Volchkov, “A local two-radii theorem for quasianalytic classes of functions”, Math. Notes, 80:4 (2006), 468–477  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. V. V. Volchkov, “Local two-radii theorem in symmetric spaces”, Sb. Math., 198:11 (2007), 1553–1577  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. Ochakovskaya, OA, “Geometric criteria for holomorphy of functions”, Doklady Mathematics, 79:3 (2009), 428  crossref  zmath  isi
    16. V. V. Volchkov, Vit. V. Volchkov, “Sets with the Pompeiu Property on the Plane and on the Sphere”, Math. Notes, 87:1 (2010), 59–70  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. V. V. Volchkov, Vit. V. Volchkov, “Morera-type theorems in the hyperbolic disc”, Izv. Math., 82:1 (2018), 31–60  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:94
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020